| Model Number |
72404432 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with pain.A revision surgery was performed, during which the physician confirmed infection and obtained a culture swab during the procedure.The device was explanted and replaced.There were no further patient complications.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01,
serial number: n/a,
batch/lot number: 1100814003,
model/catalog description: reservoir flat iz 100 ml,
unique identifier (udi)#: (b)(4).